| Catalog Number |
DYND11758H |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the customer, the catheter had a defective balloon and was replaced at his doctor's office.It was reported that the balloon inflated inside of the catheter tubes as opposed to inflating at the tip to hold the catheter in place.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Defective balloon.